On a non-standard conjugation problem for elliptic equations

  • Kozhanov Alexander I., kozhanov@math.nsc.ru Sobolev Institute of Mathematics, 4 Koptyug Avenue, Novosibirsk 630090, Russia; Novosibirsk State University, 2 Pirogov Street, 2, Novosibirsk 630090, Russia
  • Potapova Sargylana V., sargyp@inbox.ru M. K. Ammosov Nord-Eastern Federal University, Research Institute of Mathematic, Kulakovskogo st., 48, Yakutsk 677000, Russia
Keywords: conjugation problem, regular solution, sewing condition, elliptic equation, discontinuous boundary conditions


We investigate the regular solvability of the conjugation problem for elliptic equations with non-standard boundary conditions and sewing conditions on the plane $x = 0$. Let $Q$ be a parallelepiped. On the bottom of $Q$ we give a boundary condition for $u(x, t, a)$ in the part where $x>0$ and for $u_t(x, t, a)$ in the part where $x<0$. On the plane $x=0$ these conditions "intertwist", so on the top of $Q$ we give a boundary condition for $u(x, t, a)$ in the part where $x<0$ and for $u_t(x, t, a)$ in the part where $x > 0$. Combining the regularization method and natural parameter continuation, we prove the uniqueness and existence theorems for regular solutions of this non-standard conjugation problem.


[1]Dubinskii Yu. A., “Weak convergence for nonlinear elliptic and parabolic equations”, Mat. Sb., 67:4 (1965), 609–642  mathnet
[2]Oleinik O. A., Radkevich E. V., “Second order equations with nonnegative characteristic form”, Mat. Anal. 1969, Itogi Nauki. Ser. Matematika, VINITI, Moscow, 1971, 7–252  mathnet  mathnet  mathscinet  zmath
[3]Gevrey M., “Sur les equations aux derivees partielles du type parabolique”, J. Math. Appl, 9:6 (1913), 305–478
[4]Larkin N., Novikov B., and Yanenko N., Non-linear mixed type equations, Nauka, Novosibirsk, 1983  mathscinet
[5]Tersenov S. A., The parabolic equations with changing time direction, Inst. Math., Novosibirsk, 1985  mathscinet
[6]Egorov I. E., Pyatkov S. G., and Popov S. V., Nonclassical operator-differential equations, Nauka, Novosibirsk, 2000  mathscinet
[7]Kislov N. V. and Pulkin I. S., “On existence and uniqueness of a week solution to Gevrey problem with generalized sewing conditions”, Vestn. MEI, 2002, no. 6, 88–92
[8]Petrushko I. M. and Chernykh E. V., “About parabolic equations of second order with changing time direction”, Vestn. MEI, 2003, no. 6, 85–93
[9]Juraev T. D., Boundary value problems for equations of mixed and mixed-composite types, FAN, Tashkent, 1979  mathscinet
[10]Pyatkov S. G., Popov S., Antipin V. I., “On solvability of boundary value problem for kinetic operator-differential equations”, Integral Equ. Operator Theory, 80:4 (2014), 557–580  crossref  mathscinet  zmath  elib  scopus
[11]Antipin V. I., “Solvability of a boundary value problem for operator-differential equations of mixed type”, Sib. Math. J., 54:2 (2013), 185–195  mathnet  crossref  mathscinet  zmath  elib  elib  scopus
[12]Potapova S. V., “Boundary value problems for pseudohyperbolic equations with a variable time direction”, TWMS J. Pure Appl. Math., 3:1 (2012), 75–91  mathscinet  zmath
[13]Trenogin V. A., Functional analysis, Nauka, Moscow, 1980  mathscinet
[14]Yakubov S. Ya., Linear differential-operator equations and their applications, Elm, Baku, 1985
How to Cite
Kozhanov, A. and Potapova, S. (2016) “On a non-standard conjugation problem for elliptic equations”, Mathematical notes of NEFU, 23(3), pp. 70-80. Available at: http://mzsvfu.ru/index.php/mz/article/view/on-a-non-standard-conjugation-problem-for-elliptic-equations (Accessed: 22September2020).